My lypm nodes is swollen on my left side my throat hurts sounds like loosing voice my left arm feels like it's dead arm night sweats can't sleep I tea 200mg synthroid medicine
You should talk to your doctor as soon as possible, let him/her know what is going on, & ask for a blood test to check your current thyroid levels. With the insomnia & night sweats in particular, coupled with the seemingly high dose of Synthroid you are taking, you may have slipped into a hyperthyroid state clinically. A quick blood test can easily confirm or deny that this is an issue.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 1 answer
Posted 20 Jan 2013 • 4 answers
Posted 30 Apr 2013 • 3 answers
Posted 17 Nov 2013 • 2 answers
Posted 26 Jan 2016 • 2 answers